MathSciNet Relay Station
MathSciNet bibliographic data
MR2821591 41A65 (41A60 49M27 65K10)
Binev, Peter; Cohen, Albert; Dahmen, Wolfgang; DeVore, Ronald; Petrova, Guergana; Wojtaszczyk, Przemyslaw Convergence rates for greedy algorithms in reduced basis methods. SIAM J. Math. Anal. 43 (2011), no. 3, 1457–1472.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement